Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 274, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 12, 2016, 1:11 AM CDT for 4 counties in Oklahoma. It was in force for 49 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 12, 2016, 1:11 AM CDT (06:11 UTC)
- Expired
- May 12, 2016, 2:00 AM CDT
- In force
- 49 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 2.5 in
- Wind
- 60.0 mph
Counties Comanche County, OK, Greer County, OK, Jackson County, OK, Kiowa County, OK
The radar
The Altus AFB radar (KFDR), 40 km from the middle of the area, began a volume at 06:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 12, 1:31 AM CDT | HAIL 2 | Tom Steed Reservoir, OK | HEN EGG SIZE HAIL AND WINDOWS KNOCKED OUT AT THE TOM STEED LAKE BAIT SHOP |
| May 12, 2:10 AM CDT | HAIL 1 | Cache, OK | QUARTER HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 6.2 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1887 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1366 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 5.2
The text
As transmitted.
097
WUUS54 KOUN 120611
SVROUN
OKC031-055-065-075-120700-
/O.NEW.KOUN.SV.W.0274.160512T0611Z-160512T0700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
111 AM CDT THU MAY 12 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL KIOWA COUNTY IN SOUTHWESTERN OKLAHOMA...
NORTHEASTERN JACKSON COUNTY IN SOUTHWESTERN OKLAHOMA...
EAST CENTRAL GREER COUNTY IN SOUTHWESTERN OKLAHOMA...
NORTHWESTERN COMANCHE COUNTY IN SOUTHWESTERN OKLAHOMA...
* UNTIL 200 AM CDT
* AT 111 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
WARREN...MOVING SOUTHEAST AT 40 MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CACHE...SNYDER...MOUNTAIN PARK...INDIAHOMA...ROOSEVELT...COOPERTON...
WARREN...MEERS...TOM STEED RESERVOIR...SOUTHWESTERN FORT SILL...
SOUTHEASTERN ALTUS-LUGERT LAKE AND WICHITA MOUNTAINS WILDLIFE
REFUGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 3499 9929 3478 9854 3462 9857 3451 9870
3457 9883 3459 9883 3459 9888 3481 9937
TIME...MOT...LOC 0611Z 294DEG 37KT 3486 9922
HAIL...2.50IN
WIND...60MPH
$$
MAHALE2 follow-up statements
571
WWUS54 KOUN 120635
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
135 AM CDT THU MAY 12 2016
OKC055-065-120644-
/O.CAN.KOUN.SV.W.0274.000000T0000Z-160512T0700Z/
JACKSON OK-GREER OK-
135 AM CDT THU MAY 12 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JACKSON AND EAST
CENTRAL GREER COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3491 9914 3478 9854 3462 9857 3451 9870
3457 9883 3459 9883 3460 9890 3467 9906
3468 9907 3468 9905 3469 9904 3470 9905
3469 9910 3471 9916 3473 9916
TIME...MOT...LOC 0634Z 293DEG 35KT 3477 9898
$$
OKC031-075-120700-
/O.CON.KOUN.SV.W.0274.000000T0000Z-160512T0700Z/
KIOWA OK-COMANCHE OK-
135 AM CDT THU MAY 12 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR SOUTH CENTRAL KIOWA AND NORTHWESTERN COMANCHE COUNTIES...
AT 134 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER TOM STEED
RESERVOIR...MOVING SOUTHEAST AT 40 MPH.
THIS IS A VERY DANGEROUS STORM.
HAZARD...BASEBALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE SEVERELY INJURED.
EXPECT SHATTERED WINDOWS...EXTENSIVE DAMAGE TO ROOFS...
SIDING...AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
CACHE...SNYDER...MOUNTAIN PARK...INDIAHOMA...ROOSEVELT...MEERS...TOM STEED
RESERVOIR...SOUTHWESTERN FORT SILL AND WICHITA MOUNTAINS WILDLIFE
REFUGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3491 9914 3478 9854 3462 9857 3451 9870
3457 9883 3459 9883 3460 9890 3467 9906
3468 9907 3468 9905 3469 9904 3470 9905
3469 9910 3471 9916 3473 9916
TIME...MOT...LOC 0634Z 293DEG 35KT 3477 9898
HAIL...2.75IN
WIND...60MPH
$$
MAHALE932
WWUS54 KOUN 120648
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
148 AM CDT THU MAY 12 2016
OKC031-075-120700-
/O.CON.KOUN.SV.W.0274.000000T0000Z-160512T0700Z/
KIOWA OK-COMANCHE OK-
148 AM CDT THU MAY 12 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR SOUTH CENTRAL KIOWA AND NORTHWESTERN COMANCHE COUNTIES...
AT 147 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
MOUNTAIN PARK...MOVING SOUTHEAST AT 45 MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
CACHE...SNYDER...MOUNTAIN PARK...INDIAHOMA...MEERS...TOM STEED RESERVOIR...
SOUTHWESTERN FORT SILL AND WICHITA MOUNTAINS WILDLIFE REFUGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3478 9854 3462 9857 3451 9870 3457 9883
3459 9883 3460 9890 3466 9904 3488 9899
TIME...MOT...LOC 0647Z 294DEG 37KT 3471 9883
HAIL...2.50IN
WIND...60MPH
$$
MAHALEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 11:44 PM CDT, 1 hour 27 minutes earlier.
Area forecast discussion, May 11, 11:44 PM CDT, 1 hour 27 minutes before
Area Forecast Discussion National Weather Service Norman OK 1144 PM CDT WED MAY 11 2016 .DISCUSSION... The 06Z aviation discussion follows.... && .AVIATION... At 0430Z a weak cold front extended from KSNL to KDUC to KSPS. This front will continue to move slowly toward the southeast overnight. Showers/thunderstorms will continue to form near, and north of, this front overnight. It appears that KOKC, KOUN, KLAW, and KSPS will generally be on the northwest edge of the main area of storms (some of which will be severe, with hail as a significant concern). Additional scattered thunderstorms are expected to move east/southeast across southern Oklahoma, possibly affecting KHBR and KLAW before merging with the other area of storms. All the storms should be clear of our TAF sites by 12Z Thursday. High pressure will settle over Oklahoma Thursday evening, resulting in light & variable winds in the evening, followed by a general slow shift around to southerly breezes late Thursday into early Friday. CmS && .PREV DISCUSSION... /issued 922 PM CDT WED MAY 11 2016/ DISCUSSION... pops were increased a bit northward across central oklahoma where thunderstorms are expected tonight along and north of a surface cold front. these may produce large hail as they drift slowly south and east through the early morning. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 58 76 53 81 / 60 20 0 0 Hobart OK 58 77 53 83 / 60 40 0 10 Wichita Falls TX 60 77 56 83 / 80 50 10 0 Gage OK 53 77 52 83 / 30 10 0 10 Ponca City OK 55 77 53 81 / 20 10 0 10 Durant OK 65 76 57 81 / 80 50 10 0 && .OUN Watches/Warnings/Advisories... OK...None. TX...None. && 09/23/23
Hazardous weather outlook, May 11, 8:39 PM CDT, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 839 PM CDT WED MAY 11 2016 OKZ004>048-050>052-TXZ083>090-130145- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 839 PM CDT WED MAY 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TONIGHT... .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS. LOCATION... THE SLIGHT RISK AREA COVERS LOCATIONS SOUTH OF A LINE EXTENDING FROM CROWELL AND VERNON TEXAS...TO OKLAHOMA CITY AND CHANDLER IN OKLAHOMA. A MARGINAL RISK SURROUNDS THE SLIGHT RISK AREA AND EXTENDS FROM ELK CITY...TO EL RENO...AND STILLWATER IN OKLAHOMA. TIMING... THE MOST LIKELY TIME FOR SEVERE STORM DEVELOPMENT WILL BE AFTER 9 PM AND CONTINUE THROUGH 3 AM. IMPACTS... DAMAGING HAIL UP TO TENNIS BALL SIZE IN DIAMETER WILL BE POSSIBLE ALONG WITH DAMAGING WIND GUSTS BETWEEN 60 AND 70 MPH. LOCALLY HEAVY RAINFALL MAY ALSO LEAD TO FLASH FLOODING. THE TORNADO POTENTIAL IS VERY LOW. DISCUSSION... SHOWERS AND THUNDERSTORMS ARE EXPECTED TO RAPIDLY DEVELOP WITH APPROACH OF AN UPPER LEVEL WAVE THIS EVENING. THESE THUNDERSTORMS ARE EXPECTED TO DEVELOP IN THE VICINITY OF A COLD FRONT THAT IS LOCATED NEAR THE INTERSTATE-44 CORRIDOR. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREAS SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... .THUNDERSTORMS... ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL BEGIN FRIDAY NIGHT AND CONTINUE THROUGH THE WEEKEND AS ANOTHER UPPER LEVEL DISTURBANCE APPROACHES AND MOVES INTO THE REGION. A THIRD ROUND OF THUNDERSTORMS MAY DEVELOP EARLY NEXT WEEK... MONDAY INTO TUESDAY... AS A STRONGER SYSTEM APPROACHES THE REGION. ORGANIZED STORMS MAY FORM ON A FRONTAL BOUNDARY LEADING TO A CHANCE OF STRONG TO SEVERE STORMS. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. KURTZ/11/MAHALE
In the hours before
Special weather statement, May 11, 11:36 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1136 PM CDT WED MAY 11 2016 OKZ029-030-120500- POTTAWATOMIE OK-CLEVELAND OK- 1136 PM CDT WED MAY 11 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN POTTAWATOMIE AND NORTHEASTERN CLEVELAND COUNTIES UNTIL MIDNIGHT CDT... AT 1133 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR PINK...MOVING EAST AT 10 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3518 9714 3535 9720 3544 9692 3517 9688 TIME...MOT...LOC 0433Z 259DEG 7KT 3528 9710 WR
Special weather statement, May 11, 11:58 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1158 PM CDT WED MAY 11 2016 OKZ021-033-034-120530- HARMON OK-GREER OK-BECKHAM OK- 1158 PM CDT WED MAY 11 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HARMON... NORTHWESTERN GREER AND SOUTHWESTERN BECKHAM COUNTIES UNTIL 1230 AM CDT... AT 1156 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF TEXOLA...MOVING EAST AT 30 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3519 10000 3521 9956 3494 9957 3495 10000 TIME...MOT...LOC 0456Z 272DEG 28KT 3510 9997 WR
Special weather statement, May 12, 12:19 AM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1219 AM CDT THU MAY 12 2016
OKZ008-013-120545-
NOBLE OK-KAY OK-
1219 AM CDT THU MAY 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NOBLE AND SOUTH
CENTRAL KAY COUNTIES UNTIL 1245 AM CDT...
AT 1218 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MARLAND...
MOVING NORTHEAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
LAT...LON 3660 9692 3658 9689 3656 9689 3651 9703
3643 9703 3640 9716 3657 9731 3665 9706
3659 9706 3658 9700 3662 9693 3668 9694
3669 9698 3671 9692
TIME...MOT...LOC 0518Z 247DEG 20KT 3651 9712
WRLocal storm report, May 12, 12:47 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1247 AM CDT THU MAY 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM HAIL 4 S MEEKER 35.43N 96.89W
05/12/2016 E1.00 INCH POTTAWATOMIE OK BROADCAST MEDIA
QUARTER SIZED HAIL
&&
MBSLocal storm report, May 12, 1:00 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
100 AM CDT THU MAY 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM HAIL 3 N MANGUM 34.92N 99.50W
05/12/2016 E1.00 INCH GREER OK LAW ENFORCEMENT
&&
MBSLocal storm report, May 12, 1:02 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
102 AM CDT THU MAY 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0102 AM HAIL 2 S GRANITE 34.93N 99.38W
05/12/2016 E2.50 INCH GREER OK PUBLIC
&&
MBSThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 10:10 PM CDT | Special Weather Statement | OUN | Stephens | 35 min |
| May 11, 10:16 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Stephens | 44 min |
| May 11, 10:54 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Stephens | 29 min |
| May 11, 10:56 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Stephens | 49 min |
| May 11, 10:58 PM CDT | Special Weather Statement | OUN | McClain | 32 min |
| May 11, 11:01 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain | 44 min |
| May 11, 11:34 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 26 min |
| May 11, 11:36 PM CDT | Special Weather Statement | OUN | Pottawatomie | 24 min |
| May 11, 11:40 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain, Pottawatomie | 35 min |
| May 11, 11:57 PM CDT | Areal Flood Advisory | OUN | Cleveland, Garvin, Grady, McClain, Pottawatomie | 3 hr |
| May 11, 11:58 PM CDT | Special Weather Statement | OUN | Beckham | 32 min |
| May 12, 12:12 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Pontotoc, Pottawatomie, Seminole | 48 min |
| May 12, 12:19 AM CDT | Special Weather Statement | OUN | Noble | 26 min |
| May 12, 12:24 AM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa | 51 min |
| May 12, 12:33 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie | 42 min |
| May 12, 12:37 AM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 38 min |
| May 12, 12:56 AM CDT | Severe Thunderstorm Warning | OUN | Hughes, McClain, Pontotoc, Pottawatomie, Seminole | 49 min |
| May 12, 1:13 AM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson, Tillman | 47 min |
| May 12, 1:43 AM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Pontotoc, Pottawatomie, Seminole | 47 min |
| May 12, 1:47 AM CDT | Areal Flood Advisory | OUN | Garvin, Hughes, McClain, Pontotoc, Pottawatomie, Seminole | 118 min |
| May 12, 1:52 AM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 24 min |
| May 12, 1:58 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Kiowa | 47 min |
| May 12, 2:07 AM CDT | Special Weather Statement | OUN | Lincoln | 23 min |
| May 12, 2:18 AM CDT | Areal Flood Advisory | OUN | Lincoln, Oklahoma, Pottawatomie | 3 hr |
| May 12, 2:24 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Hughes, Pontotoc | 51 min |
| May 12, 2:37 AM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson, Tillman | 38 min |
| May 12, 2:42 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Jefferson, Stephens | 33 min |
| May 12, 3:13 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Stephens | 47 min |
| May 12, 3:32 AM CDT | Special Weather Statement | OUN | Atoka, Coal | 43 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.